Translator Disclaimer
June 2021 On the wave solutions of two-mode equations
Zehra Pinar
Tbilisi Math. J. 14(2): 171-177 (June 2021). DOI: 10.32513/tmj/19322008131

Abstract

In this work, we consider that the two-mode equations, especially two-mode Korteweg-de Vries equation and two-mode Sharma-Tasso-Olver equations, which are used for modelling of shallow water waves, electromagnetism, electrical and electronics engineering, signal analysis, quantum mechanics etc. and their analytical solutions are obtained via the well-known Bernoulli equation method through the symbolic computation.

Citation

Download Citation

Zehra Pinar. "On the wave solutions of two-mode equations." Tbilisi Math. J. 14 (2) 171 - 177, June 2021. https://doi.org/10.32513/tmj/19322008131

Information

Received: 13 January 2021; Accepted: 2 February 2021; Published: June 2021
First available in Project Euclid: 2 July 2021

Digital Object Identifier: 10.32513/tmj/19322008131

Subjects:
Primary: 35Qxx
Secondary: 35CXX

Rights: Copyright © 2021 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 2 • June 2021
Back to Top